National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(44)
ISSN: 0862-7940
年代
1    
Analysis of a combined barycentric finite volume—nonconforming finite element method for nonlinear convection-diffusion problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:4  Page:263-310  

Angot Philippe;   Dolejší Vít;   Feistauer Miloslav;   Felcman Jiří;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

2    
Eigenvalues and eigenfunctions of the Laplace operator on an equilateral triangle 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:4  Page:311-320  

Práger;   ;   Milan,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

3    
Solution of the Robin problem for the Laplace equation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:2  Page:133-155  

Medková;   ;   Dagmar,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

4    
Hysteresis operators in phase-field models of Penrose-fife type 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:3  Page:207-222  

Krejčí Pavel;   Sprekels Jürgen;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

5    
Temperature-dependent hysteresis in one-dimensional thermovisco-elastoplasticity 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:3  Page:173-205  

Krejčí Pavel;   Sprekels Jürgen;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

6    
How the design of an experiment influences the nonsensitiveness regions in models with variance components 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:6  Page:439-460  

Kubáček Lubomír;   Kubáčková Ludmila;   Tesaříková Eva;   Marek Jaroslav;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

7    
Reliable solution of an elasto-plastic Reissner-Mindlin beam for Hencky's model with uncertain yield function 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:3  Page:223-237  

Hlaváček;   ;   Ivan,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

8    
Using successive approximations for improving the convergence of GMRES method 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:5  Page:321-350  

Zítko;   ;   Jan,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

9    
Local Lipschitz continuity of the stop operator 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:6  Page:461-477  

Desch Wolfgang;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

10    
A review of two different approaches for superconvergence analysis 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:6  Page:401-411  

Zhu Qiding;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

11    
Mathematical modelling of rock bolt systems I 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:6  Page:413-438  

Malík;   ;   Josef,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

12    
Epsilon-inflation with contractive interval functions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:4  Page:241-254  

Mayer;   ;   Günter,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

13    
On one mathematical model of creep in superalloys 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:5  Page:351-380  

Vala;   ;   Jiří,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

14    
Derivation of BiCG from the conditions defining lanczos' method for solving a system of linear equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:5  Page:381-388  

Tichý Petr;   Zítko Jan;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

15    
An estimator for parameters of a nonlinear nonnegative multidimensional AR(1) process 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:5  Page:389-398  

Anděl;   ;   Jiří,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

16    
On caustics associated with the linearized vorticity equation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:4  Page:255-262  

Ivanova Petya N;   Gorman Arthur D;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

17    
Global statistical information in exponential experiments and selection of exponential models 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:1  Page:23-51  

Vajda Igor;   van der Meulen E;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

18    
Kinetical systems—local analysis 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:2  Page:111-117  

Adamec Ladislav;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

19    
Characterization of the multivariate Gauss-Markoff model with singular covariance matrix and missing values 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:2  Page:119-131  

Oktaba Wiktor;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

20    
Dominant eigenvalue problem for positive integral operators and its solution by Monte Carlo method 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:43  Issue:3  Page:161-171  

Kyncl Jan;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×